Publication
Title
Fetal transverse cerebellar diameter in different ethnic groups
Author
Language
English
Source (journal)
Journal of perinatal medicine. - Berlin
Publication
Berlin : 2000
ISSN
0300-5577
Volume/pages
28 :1 (2000) , p. 14-19
ISI
000085757100003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 14.12.2021
To cite this reference